Alert archive / Arizona / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS Las Vegas, NV

August 3, 2014Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this severe thunderstorm warning at Aug 3, 2014, 5:07 PM MST for Mohave County, Arizona; San Bernardino County, California. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2014, 5:07 PM MST (00:07 UTC)
Expired
Aug 3, 2014, 6:00 PM MST
In force
53 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 112 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS55 KVEF 040007
SVRVEF
AZC015-CAC071-040100-
/O.NEW.KVEF.SV.W.0019.140804T0007Z-140804T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
507 PM MST SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EXTREME EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN
  CALIFORNIA...

* UNTIL 600 PM MST/600 PM PDT/.

* AT 500 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHEAST OF TOPOCK...  
  OR 6 MILES NORTH OF LAKE HAVASU CITY...AND WAS MOVING NORTH AT 15  
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOPOCK AND NEEDLES.

THIS INCLUDES INTERSTATE 40 IN CALIFORNIA BETWEEN MILE MARKERS 142
AND 155.

THIS INCLUDES INTERSTATE 40 IN ARIZONA BETWEEN MILE MARKERS 0 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND
POWER LINES AND CAUSE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE
COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM
PASSES.

REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3485 11465 3496 11426 3461 11417 3454 11446
TIME...MOT...LOC 0006Z 169DEG 13KT 3459 11434

$$

STACHELSKI
3 follow-up statements
037 
WWUS55 KVEF 040027
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
527 PM MST SUN AUG 3 2014

AZC015-CAC071-040100-
/O.CON.KVEF.SV.W.0019.000000T0000Z-140804T0100Z/
MOHAVE AZ-SAN BERNARDINO CA-
527 PM MST SUN AUG 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
MST/600 PM PDT/ FOR EXTREME EAST CENTRAL SAN BERNARDINO AND
SOUTHWESTERN MOHAVE COUNTIES...

AT 520 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 8 MILES 
SOUTHEAST OF TOPOCK...MOVING NORTH AT 15 MPH. WIND GUSTS OF 60 MPH 
OR MORE ARE POSSIBLE WITH THIS STORM. IN ADDITION...AREAS OF BLOWING 
DUST MAY OCCUR THAT COULD QUICKLY LOWER VISIBILITY.

LOCATIONS IMPACTED INCLUDE...
TOPOCK AND NEEDLES.

THIS INCLUDES INTERSTATE 40 IN CALIFORNIA BETWEEN MILE MARKERS 142
AND 155.

THIS INCLUDES INTERSTATE 40 IN ARIZONA BETWEEN MILE MARKERS 0 AND 16.

LAT...LON 3456 11438 3485 11465 3496 11426 3461 11417
TIME...MOT...LOC 0026Z 169DEG 13KT 3466 11436

$$

STACHELSKI
964 
WWUS55 KVEF 040039 RRA
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
539 PM PDT SUN AUG 3 2014

CAC071-040049-
/O.CAN.KVEF.SV.W.0019.000000T0000Z-140804T0100Z/
SAN BERNARDINO CA-
539 PM PDT SUN AUG 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL SAN
BERNARDINO COUNTY IS CANCELLED...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 142 AND 155.

THE THUNDERSTORM HAS MOVED MORE TOWARD THE NORTHEAST AND WILL REMAIN 
OVER ARIZONA.

LAT...LON 3463 11428 3492 11441 3496 11426 3461 11417
TIME...MOT...LOC 0039Z 169DEG 13KT 3471 11437

$$

AZC015-040100-
/O.CON.KVEF.SV.W.0019.000000T0000Z-140804T0100Z/
MOHAVE AZ-
539 PM MST SUN AUG 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MST
FOR SOUTHWESTERN MOHAVE COUNTY...

AT 535 PM MST...A SEVERE THUNDERSTORM WAS REPORTED.  THIS STORM WAS
LOCATED OVER SOUTHWESTERN MOHAVE COUNTY...OR 6 MILES EAST OF
TOPOCK...MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
INTERSTATE 40 BETWEEN MILE MARKERS 10 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND
POWER LINES AND CAUSE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE
COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM
PASSES.

REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3463 11428 3492 11441 3496 11426 3461 11417
TIME...MOT...LOC 0039Z 169DEG 13KT 3471 11437

$$

STACHELSKI
604 
WWUS55 KVEF 040056
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
556 PM MST SUN AUG 3 2014

AZC015-040106-
/O.EXP.KVEF.SV.W.0019.000000T0000Z-140804T0100Z/
MOHAVE AZ-
556 PM MST SUN AUG 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MOHAVE COUNTY
WILL EXPIRE AT 600 PM MST...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 10 AND 17.

THIS STORM REMAINS SEVERE BUT HAS MOVED NORTHEAST OF THIS AREA AND 
WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 17 AND 38.

LAT...LON 3463 11428 3492 11441 3496 11426 3461 11417
TIME...MOT...LOC 0056Z 169DEG 13KT 3477 11438

$$

STACHELSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:22 PM MST, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 3, 2:22 PM MST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
222 PM PDT SUN AUG 3 2014

.SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY
RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE
AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS
WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY
IN THE UPCOMING WEEK.
&&

.DISCUSSION...
THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN
CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM
NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD.
BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM
SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING
MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING
VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE
DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING.
THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA
PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD
NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING
BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG
GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER
STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS
THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER
VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY
MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD
TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF
THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND
STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH.

DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA
STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE
AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS
BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE
COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN
MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN
APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES
AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL
MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN
ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL.
THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN
INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS
FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA
TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES
DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP
AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS.

ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A
TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH
OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL
GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE
ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY
AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST
CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE
ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A
SHOWER OR THUNDERSTORM.

TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER
LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND
THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE
WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT
OR JUST BELOW NORMAL FOR THIS TIME OF YEAR.
&&

.AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING
WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS
AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT
COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA
ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND
TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY
OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND
SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL
BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS
SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT
OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST
OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED
THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH
CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND
MORMON MESA CORRIDORS ON MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE
AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER
OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE
CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO
TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY.
MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE
AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES
FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE
POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN
7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER
1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE
EXPECTED THROUGH MONDAY.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT
VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION
TODAY ACCORDING TO NORMAL OPERATING PROCEDURES.
&&

DISCUSSION...PADDOCK
AVIATION...STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

In the hours before

Local storm report, Aug 3, 3:07 PM MST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      25 S NEEDLES            34.45N 114.61W
08/03/2014                   SAN BERNARDINO     CA   PUBLIC

            FLOODING IMPACTING HWY 95 BETWEEN NEEDLES AND VIDAL
            JUNCTION. WATER HAS BEEN SIGNIFICANT ENOUGH THAT SOME
            VEHICLES HAVE TURNED AROUND DUE TO FLOOD WATERS.

&&

COUTLER
Local storm report, Aug 3, 3:36 PM MST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
336 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     FLASH FLOOD      1 NW LONE PINE          36.60N 118.07W
08/03/2014                   INYO               CA   LAW ENFORCEMENT

            ROCKS AND DEBRIS WASHED ONTO VARIOUS SECTIONS OF WHITNEY
            PORTAL ROAD FROM WEST OF LONE PINE ALL THE WAY TO PARKING
            AREA FOR THE TRAIL.

0241 PM     FLASH FLOOD      28 WSW VIDAL JUNCTION   34.09N 115.04W
08/03/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY
            62 WAS REPORTED CLOSED.

&&

STACHELSKI
Local storm report, Aug 3, 4:10 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
410 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      3 NE KINGMAN            35.24N 113.99W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER ACROSS THE ROAD AT BANK
            AND ARMOUR STREET. CURB TO CURB WATER ACROSS HUALAPAI
            MOUNTAIN RD WITH SMALL ROCKS IN THE ROAD.

&&

COUTLER
Local storm report, Aug 3, 4:42 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
442 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      28 WSW VIDAL JUNCTION   34.03N 115.03W
08/03/2014                   RIVERSIDE          CA   911 CALL CENTER

            REPORTED SWIFT WATER RESCUE TAKING PLACE NEAR MILE POST
            90 ALONG HWY 62

&&

COUTLER
Local storm report, Aug 3, 4:55 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
455 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     FLASH FLOOD      KINGMAN                 35.21N 114.03W
08/03/2014                   MOHAVE             AZ   AMATEUR RADIO

            WATER FLOWING SWIFTLY ACROSS STOCKTON HILL ROAD WITH 8-10
            INCH ROCKS IN THE ROADWAY. THIS IS AT MILE POST 8.

&&

JH
Local storm report, Aug 3, 5:06 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
506 PM PDT SUN AUG 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      3 SE LAKE HAVASU CITY   34.45N 114.27W
08/03/2014                   MOHAVE             AZ   TRAINED SPOTTER

            LOTS OF FLOWING WATER DOWN THE STREETS OF HAVASU.
            ESTIMATED AS MUCH AS 6 INCHES DEEP AT TIMES. WASHES ARE
            FLOODING

&&

COUTLER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 5:14 PM MSTSevere Thunderstorm WarningVEFMohave46 min
Aug 3, 5:41 PM MSTSevere Thunderstorm WarningVEFMohave49 min
Aug 3, 6:34 PM MSTAreal Flood WarningVEFMohave12 hr
Aug 3, 7:24 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 3, 9:19 PM MSTFlash Flood WarningVEFMohave3 hr
Aug 4, 4:58 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Aug 3, 5:32 PM MSTAreal Flood AdvisoryVEFInyo, San Bernardino3 hr
Aug 3, 7:13 PM MSTAreal Flood AdvisoryVEFSan Bernardino3 hr
Aug 3, 8:19 PM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 4, 11:57 AM MSTFlash Flood WarningVEFSan Bernardino3 hr
Aug 4, 12:12 PM MSTFlash Flood WarningVEFInyo3 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2014Severe Thunderstorm Warnings in California, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.